# SDR GTIA96NK145

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 160-196
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FLOOR SUPPORT 'U' CHANNEL MAIN CABIN FLOOR AT STATION 160-196 LBL 46 HAS CORROSION.  REPAIRED 'U' CHANNEL IAW SRM 51-01 FIG 2, TREATED METAL IAW SRM 53-01-3.  (M)
